# SDR CALA2015042800325

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 54,900 hours, 18,645 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202779
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD AFT SEAT TRACK FLANGE HOLE AT LBL 45.50 JUST FWD OF FLOORBEAM AT STATION 727B HAS A CRACK INDICATION, WHEN HFEC HOLE INSPECTION IS PERFORMED.  REFER TO EA 5320-02076 REV F OP 3 STEP 3.6.  ONE OF 4 HOLES INSPECTED AD 2013-23-04 REPAIRED CRACK ON SEAT TRACK 45.50 LBL AT STATION 727B IAW ECRA 5320-02475.  SEE ALL TASK & WIP FOR WC.
